# SDR AALA2020052989004

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 84,909 hours, 10,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHTS OVER FORWARD CABIN COAT CLOSET INOPERATIVE.  REMOVED AND REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT) BATTERY PACK PER AMM 33-51-06, OPERATIONAL CHECK OKAY.
